PaganSpace.net The Social Network for the Occult Community

All Beliefs are Welcome Here!

I was placed on Fosamax for my osteoporosis. After 5 weeks of taking it I have lost my mobility in my arms and muscles. I am in constant pain and getting deeply depressed. My thryroid is doing better. The muscle relaxant and advils didnt do anything to relieve the pain and that cant be taken for more than a week so i stopped those. I am calling my doctor tomorrow and see if theres at least an antidepressant that might help.I am also going to ask for medicinal weed. I was checked for arthritis and i dont have that. Your thoughts or advice would be appreciated.

Views: 67

Reply to This

Replies to This Discussion

I am getting evaluated to get home health care.

Did you have any loss of mobility before you began taking the Fosamax? Were you warned before you started taking it that loss of mobility might occur as a result of you taking it? I suggest you stop taking it if it only makes you worse, but please note that is only a layperson's opinion.

Some antidepressants can also act as a muscle relaxant so that path might be worth pursuing. Likewise the medical weed.

Do you have access to a "National Medical Formulary"? This is a book aimed at medical professionals which lists every commonly used drug and its "contra-indications". Libraries usually have a copy you can use. It might be helpful to you to gain a better insight of any other drugs you are offered.

I am sorry its taken me so long to get back to you. I didnt lose mobility until after taking Fosamax.

I have lost enough mobility in my right arm that I was assessed to see if i can get home health care which was approved today along with physical therapy sessions. I am no longer taking Fosamax or any of the other meds for osteoporosis. I dont dwell on my new situation i find ways to distract myself. I am going to try medical marijuana and see of that works on my pain. Thanks.

I say stop taking it if it gets worse, all I can say. 

RSS

Find Us:


Wiccan Supplies

Iphone Coming Soon!

© 2019 PaganSpace.net       Powered by

Badges | Privacy Policy  |  Report an Issue  |  Terms of Service